# SDR UPS08M53171

- Difficulty date: August 6, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 53,491 hours, 10,475 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1561-1601
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO STA 1561 TO 1601 BILGE AREA LONGERON 48 RT FOUND CORRODED.  LONGERON CORR CLEANED, FOUND EXCEED LIMIT AT STA 1571-1591 L48R AS PER SRM 53-00-01 FIG 4 VOL I REV 40.  THICKNESS REMAINED 0.034 INCH, ORIG THICKNESS 0.100", MATERIAL REMOVED 0.066".  CORR LONG I BEAM SPLICE CUT AT STA 1571 & 1591 L48R & HFEC INSP NO CRACK EVIDENT.  REPAIR PART FAB & INSTALLED PER SRM 53-10-00 FIG 2 VOL I REV 40.
